# SDR UIEA2020120902541

- Difficulty date: December 9, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,160 hours, 16,924 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START ON 2 ATTEMPTS.  ADDED 1 QT OIL, IAW AMM 12-13-04-613-001 TO APU.  OPERATIONS CHECK, IAW B767 300 FIM 49-11 TREE 959.  OPERATIONS CHECK GOOD AT THIS TIME.
